Top answers from doctors based on your search:
Disclaimer

DIZZY WHILE GOING FROM SITTING TO STANDING

A 35-year-old male asked:
Dr. Jamie Glover
21 years experience Family Medicine
OK: If the heart rate recovers that fast, in 10-15 seconds, and there are no symptoms such as dizziness or fainting, then you do not have an autonomic pro ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old female asked:
Dr. William Byars
43 years experience Family Medicine
Two main causes: If the dizziness is triggered only by standing up, it's likely to be related to an abnormal drop in blood pressure. If it's triggered by other maneuve ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Tom Harrington
41 years experience Internal Medicine
Nausea and dizziness: The most common cause of your symptoms is anner ear problems. Which are self limited most of the time and you could take an otc antihistamine. If s ... Read More
4
4 thanks
A 24-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Multiple causes: benign positional vertigo, inner ear dysfunction, anemia, hypoglycemia, cardiac issues or neurological issues...I suggest a comprehensive physical med ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
Referred to as: Orthostatic hypotension. When you go from lying down to seated, your heart has to pump blood against gravity to get it to the brain and blood also "po ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Creighton Wright
55 years experience General Surgery
Several items: Low blood pressure postural drop called postural hypotension usually from lying to standing - or sitting to standing. Slow pulse called bradycardia ... Read More
A 36-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Multiple causes: Please consult your OB-GYN. May be due to anemia, low blood sugar, hypotension.
A 43-year-old member asked:
Dr. Bernard Bach Jr
41 years experience Orthopedic Surgery
Patellar pain.: You could have pain related to your kneecap joints, which are under a lot of stress when in a squatting or kneeling position. See a non-surgical sport ... Read More
A 42-year-old female asked:
Dr. Deborah Josefson
27 years experience Internal Medicine
NOT SO MUCH: You have "orthostatic hypotension". Compression stockings will help a bit but likely not enough. Try squeezing your leg muscles and exercising in bed ... Read More
1
1 thank
A 56-year-old male asked:
Dr. George Ciechanowski
39 years experience Pulmonary Critical Care
Easy to check: Measure your BP and pulse in each position if grossly unchanged then it's not related to BP. Possibly benign positional vertigo Suggest you visit yo ... Read More
A 38-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Many things: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run la ... Read More
A 38-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
It may: Be arthritis, though you are a bit young. It is the first thing to come to mind however, and could be an issue if u carry extra weight.
A 39-year-old female asked:
Dr. Forshing Lui
42 years experience Neurology
Numb legs: No, this is not due to sciatica. It is due to compression of the arterial blood supply to the legs in certain position
A 39-year-old female asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Orthostatic: That is a symptom of orthostatic hypotension - meaning an abnormal drop of BP upon standing. This can be due to dehydration. Try drinking more fluid ... Read More
1
1 thank
A member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Hard to say: There are many reasons for dizziness . This requires an evaluation with your physician.
A 54-year-old male asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
The Bisoprolol could: easily contribute to positional blood pressure changes that make you dizzy. There was probably a change in your hydration status between the first day ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Alan Heldman
32 years experience Cardiology
Orthostatic reflex: This is a physiologic reflex as the venous return of blood to the heart is suddenly shifted by gravity as you change position. In some people this ref ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Harinder Gill
38 years experience Cardiology
Blood pressure: not clear what you mean?
A 56-year-old female asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Let me explain: Pain and stiffness of the joints can also occur after long periods of inactivity (for example, sitting in a theater). This one the major sign of what ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Nabil Moufarrej
43 years experience Sleep Medicine
Sleep better: Make sure you are getting enough sleep. It is crucial for your health. If you snore get it checked. If not you need to see a sleep specialist to ru ... Read More
2
2 thanks
A 32-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
What antipsychotic?: Some antipsychotic medications can cause you to feel dizzy when standing, and you might sit back down again because of this. (you haven't shared the ... Read More
1
1 thank
A 67-year-old male asked:
Dr. Claude Parola
39 years experience Internal Medicine
Feeling dizzy: May have positional vertigo , hypotension , need to see doctor for evaluation.
A 45-year-old female asked:
Dr. Russell Sliker
23 years experience Family Medicine
Orthostasis: There are several reasons you are getting faint and weak when standing; anemia or a cardiac condition are possible among others. See your family physi ... Read More
1
1 thank
A 86-year-old male asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Many disorders: "Dizziness" is one of the most challenging symptoms I encounter because the sensation can result from dysfunction of many different organ systems inc ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month